# SDR SWAA2021070280169

- Difficulty date: June 4, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 50,877 hours, 26,372 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A22-32; FWD PIT FLOOR PANEL 120CF; LEFT & RIGHT EDGES OF UPPER SURFACE CORROSION; (SECONDARY STRUCTURE) ; / [01] EVALUATED DAMGE FOUND TO BE OUT OF LIMITS DUE TO AREA BEING OVER 20' IAW SRM 53-00-53-1A-1 FIG 102; [02] VERIFIED STEP 1; [03] VERIFIED MATERIAL TO FABRICATE NEW FLOOR PANEL 120CF AS 2024-T3 .071' ATAG A53456 IAW AMM 25-52-01-201-801; [04] C/W STEP 3; [05] FABRICATED NEW FLOOR PANEL 120CF IAW AMM 25-52-01-201-801; [06] VERIFIED STEP 5 OK TO TREAT/PRIME; [07] TREATED AND PRIMED LOWER SURFACE AOF NEW FLOOR PANEL IAW AMM 51-21-41; 51-21-99; [08] EVALUATED DAMGE FOUND TO BE OUT OF LIMITS DUE TO AREA BEING OVER 20' IAW SRM 53-00-53-1A-1 FIG 102. FABRICATED NEW FLOOR PANEL 120CF IAW AMM 25-52-01-201-801; [09] C/W STEP 8 AUDIT C/W
